MAUDE Adverse Event Report: DERMA SCIENCES, INC. MEDIHONEY GEL IN TUBE, .5 FL OZ TWISTOFF - STERILE; WOUND RECON - ADVANCED

DERMA SCIENCES, INC. MEDIHONEY GEL IN TUBE, .5 FL OZ TWISTOFF - STERILE; WOUND RECON - ADVANCED
Catalog Number 31805
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Impaired Healing (2378)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A customer reported having a surgery on her left foot (third toe) on (b)(6) 2025.It was all infected and she was directed by her doctor to buy medihoney and after medihoney use, the toe had an open wound in (b)(6) 2025.No additional information was provided after several attempts.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11.The medihoney (id 31805) was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.Additional information received: "my foot surgery was (b)(6) 2024.My toe has a blister and broke opened.".
 
Event or Problem Description
Na.

Brand Name
MEDIHONEY GEL IN TUBE, .5 FL OZ TWISTOFF - STERILE
Common Device Name
WOUND RECON - ADVANCED
Manufacturer (Section D)
DERMA SCIENCES, INC.
104 shorting road
104 shorting road
toronto, ontario M1S 3 S4
CA  M1S 3S4
Manufacturer (Section G)
DERMA SCIENCES, INC.
104 shorting road
toronto, ontario M1S 3 S4
CA   M1S 3S4
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24469572
Report Number3005920706-2026-00009
Device Sequence Number18481847
Product Code FRO
UDI-Device Identifier10381780486978
UDI-Public10381780486978
Combination Product (Y/N)N
PMA/510(K) Number
K101793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number31805
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
300592070612192025011
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown